Nimbus Imports

Register with us to get wholesale rates.

Midol Maximum Strength Caplet 16ct

$9.42

  • Multi-symptom relief
  • Maximum strength pain reliever
  • Helps to relieve cramps, bloating, fatigue, backache & headache
SKU: 312843024717 Category: Tags: , ,

Active Ingredient in each caplet: Acetaminophen 500 mg; Caffeine 60 mg; Pyrilamine Maleate 15 mg Inactive Ingredients: Carnauba Wax; Croscarmellose Sodium; FD&C Blue #2 Aluminum Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Propylene Glycol; Shellac; Titanium Dioxide; Triacetin

Because your period’s more than a pain. Multi-symptom formula provides relief of cramps, bloating, fatigue, backache & headache.

Reviews

There are no reviews yet.

Be the first to review “Midol Maximum Strength Caplet 16ct”

Your email address will not be published. Required fields are marked *

Scroll to Top